| Model Number |
7055-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Pain (1994)
| Date of Event |
04/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is that the implant was placed too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2017 where three implants were placed.The patient later complained of leg pain.The surgeon determined that the superior implant was placed too deep and had breached the neuroforamen.In (b)(6) 2017, the surgeon performed a revision surgery where he removed the implant.No other implants were adjusted or removed.The patient seems to be doing better following the revision procedure.